Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Tbilisi Mathematical Journal

Editor-in-Chief: Inassaridze, Hvedri

2 Issues per year


Mathematical Citation Quotient (MCQ) 2016: 0.14

Open Access
Online
ISSN
1512-0139
See all formats and pricing
More options …

Fixed point theorems for set valued mappings in partially ordered G-metric space

Amit Kumar
Published Online: 2014-10-16 | DOI: https://doi.org/10.2478/tmj-2014-0005

Abstract

The notion of (X;≼) partially ordered set is well known and its study for fixed points is well entrenched in the literature. In this manuscript, we obtain sufficient conditions for the existence of common fixed point for two set valued mappings satisfying an implicit relation in complete G-metric space on partially ordered set X.

MSC: 47H10; 47H04; 47H07

Keywords: Fixed point; partially ordered set; G-metric space; set valued mappings

References

  • [1] I. Altun, Fixed point and homotopy results for multivalued maps satisfying an implicit relation, Journal of Fixed Point Theory and Appllication 9 (2011), 125-134. Google Scholar

  • [2] I. Altun, H. A. Hancer and D. Turkoglu, A fixed point theorem for multi-maps satisfying an implicit relation on metrically convex metric spaces, Mathematical Communications 11 (2006), 17-23. Google Scholar

  • [3] I. Altun and D. Turkoglu, Fixed point and homotopy results for mappings satisfying an implicit relation, Discussiones Mathematicae Differential Inclusions, Control and Optimization 27 (2007), 349-363. Google Scholar

  • [4] I. Beg and A. R. Butt, Fixed point for set valued mappings satisfying an implicit relation in partially ordered metric spaces, Nonlinear Analysis 71 (2009) 3699-3704. Google Scholar

  • [5] V. Berinde, Approximating fixed points of implicit almost contractions, Hacettepe Journal of Mathe- matics and Statistics 40 (2012), 93-102. Google Scholar

  • [6] A. Cabada and J. J. Nieto, Fixed points and approximate solutions for nonlinear operator equations, J. Computational and Applied Mathematics 113 (2000), 17-25. Google Scholar

  • [7] Z. Drici, F. A. McRae and J. V. Devi, Fixed point theorems in partially ordered metric space for operators with PPF dependence, Nonlinear Analysis 67 (2007), 641-647. Google Scholar

  • [8] A. Granas and J. Dugundji, Fixed Point Theory, Springer-Verlag, New York, 2003. Google Scholar

  • [9] A. Kaewcharoen and A. Kaewkhao, Common fixed points for single-valued and multi-valued mappings in G-metric spaces, Int. Journal of Mathematical Analysis 536 (2011), 1775-1790. Google Scholar

  • [10] Z. Mustafa and B. Sims, A new approch to generalized metric spaces, Journal of Nonlinear Convex Aanlysis, 7 (2006), 289-297. Google Scholar

  • [11] S.B. Nadler, Multi-valued contraction mappings, Pacific Journal of Mathematics 30 (1969), 475-478 . Google Scholar

  • [12] V. Popa, Fixed point theorems for implicit contractive mappings, Stud. Cerc. St. Ser. Mat, Univ. Bacău. 7 (1997), 129-133. Google Scholar

  • [13] V. Popa, Some fixed point theorems for compatible mapping satisfyings implicit relations, Demonstratio Mathematica 32 (1999), 157-163. Google Scholar

  • [14] A.Petruse and I.A.Rus, Fixed point theorems in ordered L-spaces, Proceedings of the American Math- ematical Society 134 (2005), 411-418. Google Scholar

  • [15] A. Tarski, A lattice theoretical fixed point theorem and its application, Pacific Journal of Mathematics 5 (1955), 285-309.Google Scholar

About the article

Received: 2013-08-28

Accepted: 2014-07-16

Published Online: 2014-10-16


Citation Information: Tbilisi Mathematical Journal, Volume 7, Issue 1, ISSN (Online) 1512-0139, DOI: https://doi.org/10.2478/tmj-2014-0005.

Export Citation

© 2014 Amit Kumar. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Comments (0)

Please log in or register to comment.
Log in